Ask The Doctor > Questions & Answers > Citalopram withdraw symptoms or side effects

Citalopram withdraw symptoms or side effects

Patient: My wife stopped taking citalopram for depression and anxiety after 7 years cold turkey 2 weeks ago. 1 week ago we were planning a cruise now she wants a divorce. Could this be withdrawal or do i need lawyer?

 

 

Symptoms: Moody, irratable

 

 

Doctor: HelloThanks for using “Ask The Doctor” for posting your query.Considering that she had a long standing dep ression and stopped the medicines cold turkey, her current change in the decision could be possible be due to the relapse of her illness. But its difficult o be certain about that. It would be wise to get a doctor consult and get her mental state examination done.Hope this helps,Wish you a good health.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment